# SDR ASAA0480360

- Difficulty date: April 23, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59366673
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FUSELAGE SKIN DENTED FROM INSIDE OUT AT STATION 1241 AT LONGERON 30.  COLD WORKED DENT, COMPLIED WITH HFEC, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD80 SRM 53-04.  (M)
